# SDR AWXA9700428

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Assy
- Part number: 201122006
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 13,470 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR RETRACTED, RECEIVED ECAM MESSAGE THAT LEFT MAIN GEAR DOOR WAS NOT CLOSED.  CYCLED LANDING GEAR.  FLIGHT DIVERTED TO CMH.  REMOVED AND REPLACED LEFT DOOR UPLOCK ASSEMBLY.  OPS CHECK GOOD.
